# SDR SWIA202161268

- Difficulty date: August 1, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FORWARD PAX DOOR HANDRAIL CUP IS CORRODED     (C-CHECK RO 9-30-21)    REMOVED AND REPLACED FWD PAX DOOR HANDRAIL CUP. REF DWG 601R31527 REV AM & CRJ200 SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY.
